# SDR EIAA9661

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5931960511
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - LEFT WHEEL WELL TO KEEL BEAM ATTACH FITTING STATION 718 IS CRACKED.  CRACK EMANATES FROM THE FORWARD VERTICAL BOLT HOLE FORWARD IN THE HORIZONTAL FLANGE OF THE FITTING.  REMOVED AND REPLACED FITTING IAW SRM 51-30-2 AND 51-20-0.  (M)
